# SDR HEEA0012515

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Rate Gyro
- Part number: 214075244001
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

RATE GYRO INOPERATIVE.  WILL NOT PULL RT FLAG ON HSI AND WILL NOT SHOW DEFLECTION IN TURN.
